# SDR AALA20090302TUL06

- Difficulty date: February 9, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 55,355 hours, 28,398 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99375662
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT OUTBOARD RIB CRACKED AT NR 15 SLAT TRACK ATTACH POINT.  REPLACED OUTBOARD RIB AT NR 15 SLAT TRACK ATTACH POINT PER ESO 80117.
